Pamelar

Discussion in 'General Health & Wellness' started by ditd, Mar 10, 2010.

  1. ditd

    ditd New Member

    My pain dr. decided to add Pamelar to my mix for my nerve pain and my slow stomach pain and emptying. I have taken 10 mgs. now for 3 nights and today am feeling very suicidal. I don't know what's wrong. This is supposed to be an old ad so why am I feeling so depressed? And if it takes 4 weeks to start working does that mean it is something else? I have called my dr. but it takes forever (days) to get a return call. I guess I will call my pharmagist and ask her. I was just wondering if anyone else had this problem.

    Thanks
    ditd (down in the dumps)
  2. TwoCatDoctors

    TwoCatDoctors New Member

    If you didn't already, when you left the message with your doctor's office I hope you mentioned you are new on this med and now feeling very suicidal. You want to know if it is to be reduced, etc.

    Hopefully in the meantime the pharmicist can give you info on the med. Good luck and hugs.

    Also, call the suicidal hotline (the number is one of the top posts on this board in bold). Tell them about the new med and feeling suicidal and talk to them. They may be able to tell you too.